# SDR CALA2021083001455

- Difficulty date: August 30, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N38451
- Make and model: Boeing 737924ER
- Aircraft serial: 31646
- Aircraft time: 29,610 hours, 10,649 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Burned
- Location: Heat Controller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WIRES BURNT & SEPERATED ON BACKSIDE OF BENCH PLUG FOR WINDOW HEAT CONTROL M322. COULD NOT INSPECT OR ID WIRES. REMOVED E4-2 RACK FOR BETTER ACCESS. SEE PICS TO FLAG SDR. TEMPORARILY INSTALLED NEW CONNECTOR D1046A, E4 -2 RACK POSITION M322 FOR L SIDE WHCU. REPLACED AND RETERMINATED WIRES 0420 2001 R&B FROM CONNECTORS D1046A TO D40068P. INSERTED CONTACTS D1046A POSITION13 & 26 U123409 TO D40068P. INSERTED CONTACTS INTO D1048A POSITIONS 13 & 26. REPLACED AND RETERMINATED WIRES W0420-2003 R&B FROM CONNECTORS D1048A REF WDM30-41-12-4. CONNECTOR D40068 (POSITON34 E4-2 RACK) A1 INSERT DAMAGED (LOCK BROKEN) PARTS ON ORDER. M&E P/NS 57-3440-3-0005, AND 57-7411-3-0001. CONTINUED REPLACING WIRING AND TEMINATING FROM D01046 TO TB 5016, TB4201, GD4204. REPLACED WIRE FROM D40068  AND TERMINATED AT TB5012. REF WDM 30-41-12 AND SWPM 20-71-11 AND 20-90-15 AND 20-74-11. WDM 30-41-12, SWP 20-00-14, SWP 20-74-11. COMPLETED WIRE TRANSFER BETWEEN CONNECTORS D4144J & D1046A REF.  REPLACED INSERT AND WIRES FOR  A1 FOR CONNECTOR D40068, CONNECTOR D40068 SECURED TO AE0402A . CONNECTOR D1046 SECURED ON E4-2 RACK. REF WDM 30-41-12.  COMPLETED WIRE REPLACEMENT, TERMINATION AND SECUING OF DISTURBED WIRING IN E4-2 RACK REF SWPM 20-19-15 / 20-71-11 / 20-74-11 AND WDM 30-41-12 . RE INSTALLED RACK AND ALL ASSOCIATED CONNECTORS IN AIRCRAFT. RE INSTALLED ALL E-42 RACK MOUNTED BOXES. REF LOG PAGES 6928975, 6929026, 6928983, 6928952.
